# SDR CA021114002

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Cracked
- Location: Cockpit
- Part time: 16,410 hours, 16,142 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN'S WINDSHIELD CRACKED DESCENDING.APPEARED TO BE AN ELECTRICAL SHORT LOW IN THE WINDSHIELD AT THE CENTER PRIOR TO THE CRACK.REMOVED AND REPLACED LEFT WINDSHIELD WITH SERVICEABLE UNIT IAW MM 56-11-01.  OPS AND LEAK CHECK GOOD.
